# SDR DALA2015032802489

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SCRATCH ON STATIC PORT LOCATED BETWEEN FR 23 TO FR 24 LT SIDE ON LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR PRINCIPLE 1 ON STATIC PART LOCATED BETWEEN FR 23 TO FR 24 LT SIDE SKIN FUSELAGE IAW SRM 53-11-11, PARA 5A FIG 203, PAGES 215/218.
